# SDR AALA20130706008

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 71,235 hours, 37,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED ON CLIMB-OUT.  FOUND DUCT LEAKING BETWEEN THE RT PRESSURE REGULATOR VALVE & THE FLOW CONTROL VALVE AT A SENSE LINE UNION.  REPLACED DUCT.  SYSTEM GROUND CHECKED NORMAL
